# SDR SWAA2024030542558

- Difficulty date: January 18, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-793 Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT 22 INCHES RIGHT OF CENTER ONE AT 767-787 IS CORRODED.<[01] REMOVED AND REPLACED SHIELD AT AFT CARGO COMPT STA 767 TO STA 793; RBL 21; PER REF SRM 51-40-02-0G-0 AND DWG #146A0081.;[02] RII VERIFIED STEP 1;[03] ALL STEPS ARE COMPLIED WITH
